# SDR DALA2024123012064

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 73,917 hours, 34,603 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: DL1056
- Condition: Low Pressure
- Location: Zone 700
- Part time: 45,593 hours, 22,694 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: FOUND #4 BRAKE ASSY NOT RELEASING WITH NO BRAKE PRESSURE. C/A: REMOVED AND REPLACED #4 BRAKE ASSY. REF A320 AMM 32-42. BRAKE CK NORMAL. (LP: 6940077)
